[Home ] [Archive]    
:: Volume 11, Issue 1 (9-2014) ::
JSRI 2014, 11(1): 41-56 Back to browse issues page
Tsallis Maximum Entropy Lorenz Curves
M. Yaghoobi Avval Riabi *1, G. H. Mohtashami Borzadaran, G. H. Yari
1- , m_yagoobiawal@yahoo.com
Abstract:   (3422 Views)

In this paper, at first we derive a family of maximum Tsallis entropy distributions under optional side conditions on the mean income and the Gini index. Furthermore, corresponding with these distributions a family of Lorenz curves compatible with the optional side conditions is generated. Meanwhile, we show that our results reduce to Shannon entropy as $beta$ tends to one. Finally, by using actual data, we compare the maximum Tsallis entropy Lorenz curve with some parametric Lorenz curves.

Keywords: entropy, Shannon entropy, maximum entropy principle, Lorenz Curve, Gini index, income distribution
Full-Text [PDF 300 kb]   (1932 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/28 | Accepted: 2015/11/28 | Published: 2015/11/28
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yaghoobi Avval Riabi M, Mohtashami Borzadaran G H, Yari G H. Tsallis Maximum Entropy Lorenz Curves. JSRI. 2014; 11 (1) :41-56
URL: http://jsri.srtc.ac.ir/article-1-38-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 11, Issue 1 (9-2014) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.06 seconds with 29 queries by YEKTAWEB 4447